T Nation

22 Yrs Old, Low E2 for Weeks on 250mg Test E. Increased to 500mg/Wk

Hey guys.
Im 22 guy , and I taking 250mg of test e every week for almost a 4 month, for almost 2 months i took arimidex in different dosages because i thought i needed that, and every single dose crashed me.
I stopped taking arimidex for 2 weeks , but still had low e2 symptoms and ed, then i took cialis and cialis crushed my e2 even more .

On the advice of a experience steroid user, i increased my T dosage to 500mg a week for a week and half.
After every injection i would feel dryer and my e2 would worsen.

Why my e2 is still low even after 21 days of cialis and arimidex?

Should i add hcg? Go for a PCT?

SMH… put your needles down son. 250mg/wk is not TRT for 95% of folks. That’s a mini blast. Blasting/cycling test usually sees diminishing results after 12 weeks IMO. Also, at 250mg/wk you don’t likely need arimadex. Cialis doesn’t crush E2, especially in the short term. Long terms studies show a slight suppression.

Increasing your T should help you aromatize more test to E2. But now you are just guessing unless you’ve had blood work done. You should get a TT/E2 test done now. Stop taking steroids, run PCT, and take a full male hormone panel about a month post PCT. TT, FT, FSH, LH, E2, SHBG and a minimum. If you have concerns about hematocrit and liver values get a CBC and CMP as well.

1 Like